CSpace
带有广义次类凸型集值映射的集值优化中的数乘与ε-对偶
王明征1; 夏尊铨2
2004
Source Publication应用数学学报
ISSN0254-3079
Volume027Issue:004Pages:632
Abstract本文考虑了一类广义锥次类凸型的集值优化问题,并给出了它的相应的数乘结果与ε-对偶定理。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44098
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.大连理工大学
Recommended Citation
GB/T 7714
王明征,夏尊铨. 带有广义次类凸型集值映射的集值优化中的数乘与ε-对偶[J]. 应用数学学报,2004,027(004):632.
APA 王明征,&夏尊铨.(2004).带有广义次类凸型集值映射的集值优化中的数乘与ε-对偶.应用数学学报,027(004),632.
MLA 王明征,et al."带有广义次类凸型集值映射的集值优化中的数乘与ε-对偶".应用数学学报 027.004(2004):632.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王明征]'s Articles
[夏尊铨]'s Articles
Baidu academic
Similar articles in Baidu academic
[王明征]'s Articles
[夏尊铨]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王明征]'s Articles
[夏尊铨]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.